Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Citalopram for depression causing improper sleep - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Medicines and Side Effects
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3388 Questions

User :   Hello
Doctor :   hi
Doctor :   how can i help you?
User :   I wanted to ask about citalopram. I have been on it for 3 months and I was wondering is it possible that it can make the symptoms of depression worse? Thank you
Doctor :   ok
Doctor :   has your depression reduced since the time treatment has started?
Doctor :   are you feeling better?
User :   anxeity and panic attacks have but tiredness has increased, not sleeping and my mood seems to be a lot lower
User :   the dose is 20mg so I don't know if i go to the doctors i should increase it or whether it will be worse
Doctor :   ok
Doctor :   based on your response to the medication dosage wil;l be adjusted
Doctor :   it takes around 6 months for complete effect to be seen please be patient and stick to the routine
Doctor :   so dont be worried

Doctor :   the initial doage is always mild so no need to worry about depression being aggravated
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor